View Full Version : Have you ever had this irritating side effect?


koali777
06-03-13, 11:48 PM
I was running late and halfway to school today before I realized I forgot to take my Adderall, and didn't want to have to head back home. Usually I take it right when I wake up but on the days I go to college, I eat first and take it later. Anyway, I was worried since I had a long day, and took my Wellbutrin early in the morning (vs. noon and late afternoon, as it is the SR kind). Anyway, I had coffee. Hours later, I took my second Wellbutrin and some Excedrin because I was developing a nasty headache. And a half hour after that was when the hell started. I started getting a terrible headache, and my limbs were trembling. It didn't seem like 911 material, but was unpleasant and kind of scary. My muscles were just twitchy. Then I was an idiot because finals are coming up and I took my Adderall late afternoon because I need to study. Now, I have a screaming headache (feels like the "zap headaches" caused by quitting SSRIs) and I'm so dehydrated I'm trembly again. I never take these things in this order and don't know if I should be worried or not.

tldr; Can Wellbutrin, Adderall, and caffeine taken too close together or at odd times cause unfamiliar muscle tremors and headaches?

dvdnvwls
06-04-13, 12:28 AM
Adderall and caffeine is a recipe for tremors and headaches. Cut out the caffeine and you'll feel much better. (And you'll be just as good at your work.)

sarahsweets
06-04-13, 04:28 AM
so you didnt take your adderall but just had coffee and excedrin? Excedrin has caffeine in it to help with bad headaches and migraines so combined with coffee that could be causing the jitters or nervous system stimulation.

dvdnvwls
06-04-13, 04:35 AM
Oh, and drink more water.

Caffeine is not helping you anymore. You stopped needing it or wanting it when you started Adderall.